Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have had face tingling pain. High BP and blood sugar. Reason for the sensation?

For weeks have had face tingling pain right side face and right hand ...chalked it up to nerve pain from tbi jan 2012 and being diabetic... but my right eye is watery eye and I have a heavyness left side chest up around neck. I have high bp but my normal dosage of lotensin doesent seem to be wking. My blood glucose is 110....tired...have been experiencing speech delays but dr said result of my fall last gp sd im diabetic. My A1c was 7.1 last month....I kbow im a mess but a little I being stupid
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your quiry is not much imformative, anyhow being hypertensive and diabetic, there are chances of getting neuropathy due to any one or both .
I advise you to consult a physician for confermation of the disease and treatment. You may need to have C.T.scan for confermation of the disease along with the other routine tests.
Avoid taking more of sugar, and tubers like potato etc. Wishing for a quick recovery and thanks for calling.
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor